MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS 100 IABP PROCESS FMEA AND REPORT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS 100 IABP PROCESS FMEA AND REPORT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0060-00-1971
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) unit had a low battery backup error.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4,g3,g6,h2,h4,h6(health effect-clinical code),h10.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4,d9,g3,g6,h2,h3,h6(type of investigation, investigation findings, investigation conclusions), h10,h11.Corrected fields: d1,d4(catalog#,version#) additional fields: e1(event site state: (b)(6).It was reported that the cs100 intra-aortic balloon pump (iabp) had a low battery alarm.There is no patient involvement.A getinge field service engineer checked machine and found that the battery status indicator on screen was showing empty and showing low battery backup.Charging volt is proper and tested machine on battery on system trainer and machine working more than 45 min.Suspected the power supply is defective.No parts replaced as the customer did not approve po for power supply.As per the discussion had with customer they have resolved the problem by themselves.Also in last pm this problem was not observed and unit is in clinical use.
 
Event or Problem Description
N/a.

Brand Name
CS 100 IABP PROCESS FMEA AND REPORT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17324571
Report Number2249723-2023-03171
Device Sequence Number20214629
Product Code DSP
UDI-Device Identifier10607567107745
UDI-Public10607567107745
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0060-00-1971
Device Catalogue Number0060-00-1971
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2022
Supplement Date Received by Manufacturer02/25/2024
04/08/2024
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date03/20/2024
04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexPrefer Not To Disclose